The topography of multivariate normal mixtures

Ray, S. and Lindsay, B.G. (2005) The topography of multivariate normal mixtures. Annals of Statistics, 33(5), pp. 2042-2065. (doi: 10.1214/009053605000000417)

Full text not currently available from Enlighten.

Publisher's URL:

Item Type:Articles
Keywords:Mixture; modal cluster; multivariate mode; clustering; dimension reduction; topography; manifold
Glasgow Author(s) Enlighten ID:Ray, Professor Surajit
Authors: Ray, S., and Lindsay, B.G.
Subjects:H Social Sciences > HA Statistics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Statistics
Journal Name:Annals of Statistics

University Staff: Request a correction | Enlighten Editors: Update this record